MAUDE Adverse Event Report: COLOPLAST A/S TITAN NARROW SCROT 16CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NARROW SCROT 16CM; INFLATABLE PENILE PROSTHESIS
Model Number QN89161400
Medical Device Problem Code Extrusion (2934)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, patient experienced device erosion/extrusion.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation.A device was received in a condition making evaluation impossible.However, because quality's examination may not conclusively confirm or disprove the report of erosion or extrusion, quality accepts the physician's observations of such as the reason for surgical intervention.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.Review of nonconforming reports revealed no nonconformance with this lot that would have contributed to the event.A review of the complaint database revealed no significant trends in complaints of this type for lot 4083581.The most likely root cause of the event cannot be determined at this time.If additional information is received, quality will re-evaluate this complaint in accordance to procedures.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, no further corrective action is required at this time.

Brand Name
TITAN NARROW SCROT 16CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7186127
Report Number2125050-2018-00027
Device Sequence Number13756228
Product Code FHW
UDI-Device Identifier05708932323604
UDI-Public05708932323604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQN89161400
Device Catalogue NumberQN89161400
Device Lot Number4083581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer12/29/2017
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR